# SDR KGBR20200313001

- Difficulty date: March 13, 2020
- Submitted: March 13, 2020
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 42,817 hours, 56,497 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 11492000087
- Condition: Chafed
- Location: Fuel System
- Part time: 42,817 hours, 56,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL TANK INTERCONNECT TUBES IN LEFT AND RIGHT MAIN LANDING GEAR WELLS TO BE CHAFED WHERE THE TUBES PASS THROUGH THE OUT BOARD KEEL BEAM. THE RIGHT HAND SIDE WORN TO OVER 90% OF THE WALL THICKNESS.  THE LEFT HAND SIDE WAS WORN TO APPROX 75% OF THE WALL THICKNESS.
